Asymptotically flat solutions of the Bogomolʹnyĭ equations with solvable gauge group
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1996), pp. 3-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_10_a0,
author = {A. M. Aslanyan},
title = {Asymptotically flat solutions of the {Bogomolʹny\u{i}} equations with solvable gauge group},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--8},
year = {1996},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_10_a0/}
}
A. M. Aslanyan. Asymptotically flat solutions of the Bogomolʹnyĭ equations with solvable gauge group. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1996), pp. 3-8. http://geodesic.mathdoc.fr/item/IVM_1996_10_a0/